Über eine Klasse von Verkettungen.

Josef Schmid

Mathematische Zeitschrift (1963)

  • Volume: 81, page 187-205
  • ISSN: 0025-5874; 1432-1823

How to cite


Schmid, Josef. "Über eine Klasse von Verkettungen.." Mathematische Zeitschrift 81 (1963): 187-205. <http://eudml.org/doc/170148>.

author = {Schmid, Josef},
journal = {Mathematische Zeitschrift},
keywords = {topology},
language = {ger},
pages = {187-205},
title = {Über eine Klasse von Verkettungen.},
url = {http://eudml.org/doc/170148},
volume = {81},
year = {1963},

AU - Schmid, Josef
TI - Über eine Klasse von Verkettungen.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 187
EP - 205
LA - ger
KW - topology
UR - http://eudml.org/doc/170148
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.